Advances in Pure Mathematics

Vol.4 No.1(2014), Paper ID 41722, 10 pages

DOI:10.4236/apm.2014.41001

 

Contractions of Certain Lie Algebras in the Context of the DLF-Theory

 

Alexander Levichev, Oleg Sviderskiy

 

Sobolev Institute of Mathematics, Novosibirsk, Russia
Sobolev Institute of Mathematics, Novosibirsk, Russia

 

Copyright © 2014 Alexander Levichev, Oleg Sviderskiy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Levichev and O. Sviderskiy, "Contractions of Certain Lie Algebras in the Context of the DLF-Theory," Advances in Pure Mathematics, Vol. 4 No. 1, 2014, pp. 1-10. doi: 10.4236/apm.2014.41001.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.